Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Intense vomiting. Stomach flu? Painful to breathe, pain in the back and ribs. Have anxiety

A few days ago I went to the dr. after some intense vomiting . Turned out I had a type of stomach flu . It seems to be over now but I still cant find the urge to eat anything. I also am having some problems when I breathe. Its painful when I breathe or move, middle of my back hurts, stomach pain, lungs, ribs. I m also a person with some anxiety is this normal?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Still it is recovery phase for stomach inside,so avoid oily,spicy food.
Take more liquid diet,lemon water,buttermilk,coconut water,rice with curd.
Avoid any stress and anxiety otherwise there will be more dyspepsia.
Take lactobacillus tablet or sachets.
Start rebeprazole/pentoprazole with donperidone.
Enzyme preparations will be helpful.
Keep in touch with your doctor.
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor